# SDR QXEA0200438

- Difficulty date: February 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT INBOARD ELEVATOR CABLE AT PULLEY CLUSTER BELOW HORIZONTAL STABILIZER ACTUATOR HAS BROKEN WIRES.  REPAIRED IAW FOKKER SRM 27-31-00, PAGES 201 AND 502, STEPS 1-3 A (1)-(8).
